Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have headache, numbness in hand and pain in chest. Do I have acidity problem?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 1257 Questions
Dear Doctor

For last month I am experiencing pain in my left side of my chest along with headache and numbness sensation in hands especially when I am siting close from a UPS Battery pack of 20 KV with constant charging mechanism at all time of the day

Pl note I have no acidity or gas problem,Can you pl guide me the cause for this pain and suggestive treatment ?
Posted Sun, 19 May 2013 in Hypertension and Heart Disease
Answered by Dr. Sukhvinder Singh 1 hour later
Thanks for writing to us.

A pain which comes on sitting near UPS battery and not present otherwise, especially on exercise/ walking/ using stairs/ running is not likely to be pain of heart or angina. Moreover, pain of heart or anginal pain does not involve areas above the lower jaw. If you have any chest pain which comes with exertion/exercise/running, involves mid chest and goes with rest, then you must see your cardiologist (please let me know in detail if you have anything like that).
Headache, numbness of hand, involvement of chest could be all related to neurological problem (although you’re young for a cervical spondylosis). At times, it may be related to bad posture. If you are working on a machine which vibrates. It can be vibration related injury.
Since your problem requires examination to be done, I would recommend you to see your physician and proceed as per examination findings. It would not be possible for me to suggest any treatment right away, except to avoid sitting near this equipment, which is causing you trouble and using an appropriate posture at work. Please feel free to discuss further with more details.

sukhvinder XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor